Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Spectral permanence for the Moore-Penrose inverse


Authors: Dragan S. Djordjević, Snežana Č. Živković-Zlatanović and Robin E. Harte
Journal: Proc. Amer. Math. Soc. 140 (2012), 3237-3245
MSC (2000): Primary 46H05, 47A05, 47A53
Published electronically: January 26, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: C* algebra ``spectral permanence'' extends from the ordinary inverse to the Moore-Penrose inverse.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46H05, 47A05, 47A53

Retrieve articles in all journals with MSC (2000): 46H05, 47A05, 47A53


Additional Information

Dragan S. Djordjević
Affiliation: Department of Mathematics and Informatics, Faculty of Sciences and Mathematics, University of Niš, Niš 18000, Serbia
Email: dragan@pmf.ni.ac.rs; dragandjordjevic70@gmail.com

Snežana Č. Živković-Zlatanović
Affiliation: Department of Mathematics and Informatics, Faculty of Sciences and Mathematics, University of Niš, Niš 18000, Serbia
Email: mladvlad@open.telekom.rs

Robin E. Harte
Affiliation: School of Mathematics, Trinity College, Dublin 2, Ireland
Email: rharte@maths.tcd.ie

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11159-1
PII: S 0002-9939(2012)11159-1
Keywords: Drazin inverse, Moore-Penrose inverse, Fredholm theory, C* algebras
Received by editor(s): July 9, 2010
Received by editor(s) in revised form: March 30, 2011
Published electronically: January 26, 2012
Additional Notes: The authors are supported by the Ministry of Science of Serbia, grant #174007.
Communicated by: Marius Junge
Article copyright: © Copyright 2012 American Mathematical Society